Translator Disclaimer
15 August 2015 The boundary of the complex of free factors
Mladen Bestvina, Patrick Reynolds
Duke Math. J. 164(11): 2213-2251 (15 August 2015). DOI: 10.1215/00127094-3129702

Abstract

We give a description of the boundary of a complex of free factors that is analogous to E. Klarreich’s description of the boundary of a curve complex. The argument uses the geometry of folding paths developed by Bestvina and Feighn and the structure theory of trees on the boundary of Outer space developed recently by Coulbois, Hilion, Lustig, and Reynolds.

Citation

Download Citation

Mladen Bestvina. Patrick Reynolds. "The boundary of the complex of free factors." Duke Math. J. 164 (11) 2213 - 2251, 15 August 2015. https://doi.org/10.1215/00127094-3129702

Information

Received: 27 May 2013; Revised: 20 August 2014; Published: 15 August 2015
First available in Project Euclid: 13 August 2015

zbMATH: 1337.20040
MathSciNet: MR3385133
Digital Object Identifier: 10.1215/00127094-3129702

Subjects:
Primary: 20F67
Secondary: 57M07

Keywords: curve complex , geometry of folding paths , Gromov hyperbolicit , Outer space

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 11 • 15 August 2015
Back to Top